# SDR AWXA200700627

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON R2 DOOR CUT OUT LOWER SILL, FR 66, -Y1732.  REPAIRED R2 DOOR CUT OUT LOWER SILL, FR 65 - FR 66, -Y1732 IAW A320 SRM 5341-14.
